# SDR YENA2023013100113

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT ON EXTERNAL FUSELAGE SKIN BTW FR 11 TO  FR 12 AMD BTW STGR 4L TO STGR 5 L; REF TOMX NRC 00022 WO 2037 DENT WAS REPAIRED PER EMB 190 SRM 53-10-01/REPAIR 62P + SRM 51-75-12. SEE FUR E190-53-00561 FOR REINSPECT.
